# SDR WRLA20091023259

- Difficulty date: October 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING OUTBOARD FLAP OUTBOARD FWD HINGE LWR BEARING DAMAGE AND THE HOLE CORROSION AND ACTUATOR CONNECTION BUSHING.  REMOVED RT OUTBOARD FLAP OUTBOARD FWD HINGE IAW AMM 57-01-000-801 REV 65.  REPAIRED OUTBOARD FLAP OUTBOARD FWD HINGE REF EGAT NRC U01038 JOB CARD ATTACHING SHEET 074980 & 070650.  INSTALLED RT OUTBOARD FLAP OUTBOARD HINGE IAW AMM57-53-01-000-801 REV 65.
